# SDR ASAA2013072995755

- Difficulty date: July 29, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 18,719 hours, 5,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A62011525
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 727B, LBL 45.50 HAS A CRACK INDICATION AT 2 AFT SPLICE STRAP HOLES.   REPAIRED SEAT TRACK IAW EA 800-53EA-10875, REV NEW AND REO-G16454, REV B.
